Strongly regular graphs from reducible cyclic codes

被引:5
|
作者
Shi, Minjia [1 ]
Helleseth, Tor [2 ]
Sole, Patrick [3 ]
机构
[1] Anhui Univ, Sch Math Sci, Key Lab Intelligent Comp & Signal Proc, Minist Educ, Hefei 230601, Peoples R China
[2] Univ Bergen, Dept Informat, Selmer Ctr, Bergen, Norway
[3] Univ Aix Marseille, CNRS, Cent Marseille, I2M, Marseille, France
基金
中国国家自然科学基金;
关键词
2-weight codes; Reducible cyclic codes; Strongly regular graphs;
D O I
10.1007/s10801-020-01006-6
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
Let p be a prime number. Reducible cyclic codes of rank 2 over Z(pm) are shown to have exactly two Hamming weights in some cases. Their weight distribution is computed explicitly. When these codes are projective, the coset graphs of their dual codes are strongly regular. The spectra of these graphs are determined.
引用
收藏
页码:173 / 184
页数:12
相关论文
共 50 条
  • [21] Regular LDPC Codes from Strongly Regular (α,β) -Geometries
    Li Xiuli
    Shan Zhengduo
    [J]. 2009 INTERNATIONAL FORUM ON INFORMATION TECHNOLOGY AND APPLICATIONS, VOL 2, PROCEEDINGS, 2009, : 11 - 14
  • [22] SELF-ORTHOGONAL CODES FROM THE STRONGLY REGULAR GRAPHS ON UP TO 40 VERTICES
    Crnkovic, Dean
    Maksimovic, Marija
    Rodrigues, Bernardo Gabriel
    Rukavina, Sanja
    [J]. ADVANCES IN MATHEMATICS OF COMMUNICATIONS, 2016, 10 (03) : 555 - 582
  • [23] INFINITE FAMILIES OF t-DESIGNS AND STRONGLY REGULAR GRAPHS FROM PUNCTURED CODES
    Heng, Ziling
    Li, Dexiang
    Liu, Fenjin
    Wang, Weiqiong
    [J]. ADVANCES IN MATHEMATICS OF COMMUNICATIONS, 2022, 16 (04) : 753 - 778
  • [24] STRONGLY REGULAR GRAPHS WITH STRONGLY REGULAR DECOMPOSITION
    HAEMERS, WH
    HIGMAN, DG
    [J]. LINEAR ALGEBRA AND ITS APPLICATIONS, 1989, 114 : 379 - 398
  • [25] Irregular codes from regular graphs
    Vontobel, PO
    Loeliger, HA
    [J]. ISIT: 2002 IEEE INTERNATIONAL SYMPOSIUM ON INFORMATION THEORY, PROCEEDINGS, 2002, : 284 - 284
  • [26] Ring geometries, two-weight codes, and strongly regular graphs
    Byrne, Eimear
    Greferath, Marcus
    Honold, Thomas
    [J]. DESIGNS CODES AND CRYPTOGRAPHY, 2008, 48 (01) : 1 - 16
  • [27] A FAMILY OF TWO-WEIGHT RING CODES AND STRONGLY REGULAR GRAPHS
    Landjev, Ivan
    Boev, Stoyan
    [J]. COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES, 2009, 62 (03): : 297 - 302
  • [28] Ring geometries, two-weight codes, and strongly regular graphs
    Eimear Byrne
    Marcus Greferath
    Thomas Honold
    [J]. Designs, Codes and Cryptography, 2008, 48
  • [29] Constructing few-weight linear codes and strongly regular graphs
    Cheng, Xiangdong
    Cao, Xiwang
    Qian, Liqin
    [J]. DISCRETE MATHEMATICS, 2022, 345 (12)
  • [30] SOME NEW 2-WEIGHT CODES AND STRONGLY REGULAR GRAPHS
    BROUWER, AE
    [J]. DISCRETE APPLIED MATHEMATICS, 1985, 10 (01) : 111 - 114